# SDR CALA2017093003354

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 53,757 hours, 18,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT INDICATOR LIGHT INOP. .REPLACED BATTERY CHARGER OP CHECK NORMAL REF AMM 33-51-06.
